Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the extension of multimeasures and integration with respect to a multimeasure

Author: Dimitrios A. Kandilakis
Journal: Proc. Amer. Math. Soc. 116 (1992), 85-92
MSC: Primary 28B05; Secondary 28B20, 46G10
MathSciNet review: 1091184
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a Caratheodory-Hahn-Kluvanek-type theorem for multimeasures whose values are weakly compact and convex subsets of a Banach space. Set functions obtained by integrating a bounded measurable function with respect to a multimeasure are also studied.

References [Enhancements On Off] (What's this?)

  • [1] J. Diestel and J. J. Uhl Jr., Vector measures, American Mathematical Society, Providence, R.I., 1977. With a foreword by B. J. Pettis; Mathematical Surveys, No. 15. MR 0453964 (56 #12216)
  • [2] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. General theory; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1958 original; A Wiley-Interscience Publication. MR 1009162 (90g:47001a)
  • [3] C. Godet-Thobie, Some results about multimeasures and their selectors, Measure theory, Oberwolfach 1979 (Proc. Conf., Oberwolfach, 1979) Lecture Notes in Math., vol. 794, Springer, Berlin, 1980, pp. 112–116. MR 577965 (81g:28011)
  • [4] Igor Kluvánek and Greg Knowles, Vector measures and control systems, North-Holland Publishing Co., Amsterdam-Oxford; American Elsevier Publishing Co., Inc., New York, 1976. North-Holland Mathematics Studies, Vol. 20; Notas de Matemática, No. 58. [Notes on Mathematics, No. 58]. MR 0499068 (58 #17033)
  • [5] R. Pallu de la Barrière, Multimesures à valeurs convexes fermées, Intégration vectorielle et multivoque (Colloq., Univ. Caen, Caen, 1975), Exp. No. 4, Dép. Math., U. E. R. Sci., Univ. Caen, Caen, 1975, pp. 30 (French). MR 0405101 (53 #8897)
  • [6] N. S. Papagergiou, On the properties of multimeasures with values in a Banach space, Comment. Math. Univ. Carolin, (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B05, 28B20, 46G10

Retrieve articles in all journals with MSC: 28B05, 28B20, 46G10

Additional Information

PII: S 0002-9939(1992)1091184-9
Keywords: Set valued function, measure, multimeasure, support function, selector, weak compactness, uniformly strongly additive
Article copyright: © Copyright 1992 American Mathematical Society